MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS UNSPECIFIED BD 3ML LUER-LOK SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS UNSPECIFIED BD 3ML LUER-LOK SYRINGE; PISTON SYRINGE
Catalog Number UNKNOWN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were scale marking issues with a bd syringe 3ml ll¿ w/ndl 20x1 rb.The following information was provided by the initial reporter: it was reported that the measurements on the syringe are incorrect.Details of complaint (reported issue): identification measurement is incorrect a can lead to danger of wrong dosage.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: medical device brand name: unspecified bd 3ml luer-lok syringe.Medical device catalog #: unknown.Medical device lot #: unknown.Medical device expiration date: unknown.Unique identifier (udi) #: unknown.Pma / 510(k)#: unknown.Device manufacture date: unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: photo received does not match the event description information reported by the customer.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
 
Event or Problem Description

Brand Name
UNSPECIFIED BD 3ML LUER-LOK SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8566221
Report Number1213809-2019-00490
Device Sequence Number1666996
Product Code FMF
UDI-Device Identifier30382903095781
UDI-Public30382903095781
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
04/15/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/24/2019
05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;